# SDR DXTA2022102472560

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 3,075 hours, 2,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS28L
- Part serial: 3933M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: LIGHT UNDER THE SEAT #10 . TOW KICK LIGHT A.KA AISLE LIGHT OPPOSITE OF THE MED STAYS ON WHEN BATTERIES ARE OFF AND DISCONNECTED . REMOVED THE # I EMERGENCY BATTERY PACK DUE TO THE # 10 SEAT EMER LIGHT ILLUMINATED AFTER POWER WAS OFF. INSTALLED REPAIRED BATTERY . REPAIR DONE BY RADIANT POWER CORP. WO#3428480 DATED 15-SEP-2022. OPS CHECKS GOOD. WORK DONE IAW AMM 33-50-06.
